# SDR AALA202310162038

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A320*
- Aircraft serial: 5594
- Aircraft time: 32,229 hours, 13,192 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTING ON SEAT ROWS 14 AND 15 INOPERATIVE. MAINTENANCE FOUND A BROKEN WIRE ON CONNECTOR FOR SEAT ROWS 14 AND 15. MAINTENANCE REPAIRED WIRE ON CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
